# SDR FDEA201001050023

- Difficulty date: January 5, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842017
- Condition: Unknown
- Location: Bs 178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT STA 178 STR 24L REQUIRES EVALUATION PER E.O. 7-5100-7-5005 PT1. REMOVED REPAIR DOUBLER AT STA 178, STR 24L IAW SRM 51-30-2. FABRICATED FILLER AND DOUBLER IAW SRM 53-30-3 FIG 3. INSTALLED DOUBLER AND FILLER IAW SRM 51-30-2 REV 102.
